# SDR DALA2017103007852

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 58,145 hours, 25,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: False Indication
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LIGHT ILLUMINATED WITH SLIDE DISARMED.    BITE CHECKED PSEU. NO FAULTS. CYCLED R2 DOOR IAW AMM 25-66.
